# SDR SWAA2024031453731

- Difficulty date: February 19, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS 140 AT LT WING 2024-123407<[01] REPLACED ANGLE TRAILING EDGE LOCATED IRSS 140 AT LT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG: 115A2000 SHEET: 21 REV: -;[02] CORRECTIVE STEP 1  REPLACED ANGLE TRAILING EDGE LOCATED IRSS 140 AT LT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG: 115A2000 SHEET: 21 REV: -   CRACK LENGTH IS: 1.3180 INCHES.   TOOL USED ELECTRONIC CALIPER P/N: 500-193-30 S/N: 0038998 DUE DATE: 04-JUN-24;[03] TASK COMPLETED
